# SDR C77A20161126001

- Difficulty date: November 26, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 22,557 hours, 13,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,563 hours, 6,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK, P/N 170-03264-001, IS CORRODED BETWEEN FRAME 15 - 19. Y=-273, X=4520 TO 5645.  REMOVED AND REPLACED FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON EO E175-53MR-061 REV 5.
